A. MITCHELL SMITH, M.D.; MICHAEL B. DRATCH, M.D.; SOLOMON S. MINTZ, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: The case of a patient recently seen by us is pertinent to the methadone-Tang® problem described in a letter that appeared in the May 1972 issue (p. 830).
A 52-year-old, obese, white man was brought into the Emergency Unit by his family because they were unable to arouse him. He was apneic and cyanotic and immediately started to vomit and aspirate the vomitus. An endotracheal tube could not be inserted because of the vomiting, and a tracheostomy had to be provided. The patient was placed on a respirator. Physical examination showed multiple needle marks and chronic phlebitis
A. MITCHELL SMITH, MICHAEL B. DRATCH, SOLOMON S. MINTZ. Methadone in Tang®. Ann Intern Med. 1973;78:154–155. doi: 10.7326/0003-4819-78-1-154_2
Download citation file:
Published: Ann Intern Med. 1973;78(1):154-155.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use